# SDR 20001019SH012

- Difficulty date: September 27, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N325SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8251
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Cracked
- Location: Propeller
- Part time: 944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR SB 233A COMPLIANCE.  PROPELLER FOUND CRACKED AS INDICATED IN THE SERVICE BULLETIN, IN THE PILOT BORE, FACE SIDE OF THE PROPELLER.  PROPELLER IS TO BE RETURNED TO MANUFACTURER FOR DISPOSITION.  (X)
